# SDR SWAA2022021159611

- Difficulty date: January 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED FWD FACE BS500C AT LEVEL STR26R FWD CARGO COMPARTMENT ; 2022-11266 / [01] REPLACED ANGLE CLIP LOCATED FWD FACE BS500C AT LEVEL STR26R FWD CARGO I.A.W.B737-700 SRM 51-10-02 AND DWG# 143A7505 REV. ?B?. SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED ANGLE CLIP LOCATED FWD FACE BS500C AT LEVEL STR26R FWD CARGO I.A.W.B737-700 SRM 51-10-02 AND DWG# 143A7505 REV. ?B?. SEE INDIVIDUAL SIGN OFF BELOW.. RII ITEM
